Flunarizin

I was wondering if anyone has ever been on flunarizin? I was put on it by my neurologist, as it isn't approved in the UK (but is in Europe), and was told that hardly anyone gets side effects. I think I might have started it on the day that my thoat infection got a bit worse as I've just been feeling awful since I started it. Has anyone had any side effects on this? I'm really losing the will right now, I'm in so much pain, not just my head but all over and I'm getting a bit depressed because I've had a migraine for this while year so far and can do nothing about it. I also start back at uni next week and if I don't improve I will be missing it.

2 Replies

oldestnewest
  • Hello there. I started taking Flunarazine 7months ago after having tried almost every other preventative migraine med that exists. They all had either no effect on the daily migraines or side effects were too awful to continue. Flunarazine is the only drug I have been able to tolerate and it has cut migraines by 50 percent...So I am happy to continue. The only side effects are fatigue (very common) and a bit of weight gain. After 5 years of horrible daily pain it has allowed me to get a bit of my life back. I would encourage you to persevere for a couple of months (take lowest dose) and hope that you get some relief. Good luck!

  • I tried it but it didn't work for me but caused bad depression.

    Good luck, everyone is different but I would monitor your mood

You may also like...